Our baby Caitlyn was born at 24wk 6 days gestation, after being on a ventilator for 2 months she started showing signs of progress and was put on c.pap, then onto an headbox she was doing really well ...
Ok i have a 4yr. old boy, and he was really sick he has already very bad asthma. And when i took him to the doctors, they said now he has really bad allergeys! but at the doc. office they still gave ...
You can actually overdose and it can make you very sick. If the inhaler has a stimulant in it your heart rate will increase and that can lead to other problems. My mom used her inhaler to much during an asthma attack and she actually caused damage to heart.
you will damage your lungs further and eventually the inhaler will not work for you. inhalers are drugs and prescribed for usually once, twice a day or emergency use. dont overdo the dosage.not only will you have a hard time to get it refilled if you use it up way too soon, however albuterol and other inhalers make you shakey and speed up your heart rate.others contain steroids which can affect your bones and if taken too much you really cant go back to the normal dose when youre running low as your lungs will have an accute flareup of not being able to breathe and you will find yourself in the emergency room. you must treat your inhaler like any other drug and take it as prescribed. the jittery feeling,nausea,rapid heart rate are just a few of the side effects.read all the side effects by googling the drug and after you have read it , you will pretty much decide on your own not to overdose yourself. you are more likely to experience the side effects when you take it with no regard for how it was prescribed.if you are still needing your inhaler more than prescribed, this is a sure sign that you need to speak with your doctor.
I recommend to see your Doctor regarding using your inhaler too much. I used to be on three inhalers due to my asthma. I became too dependent on them. I became unable to breathe on my own without them. I gradually weened myself off them.I started exercises both for my declining health and to be able to exercise my lungs back into better breathing patterns. Today I only use my inhalers when necessary. Which is not often.Good luck in whatever you choose to do.
Are you asthmatic?? If you're needing it very frequently for shortness of breath or wheezing, then you need to see your doctor and discuss further options. You shouldn't be using a rescue inhaler (Albuterol, e.g.) more often than a couple of times a week...if you're typically using it more than that, you probably need to be on some type of maintenance medication--an inhaled steroid, for example. This helps keep inflammation down so you're having fewer asthma attacks. If you take your inhaler too much, you get used to the medication and it doesn't seem to work as well...besides the fact that too much Albuterol makes you feel pretty crappy; jittery, heart racing, etc.
my doc warned me against it, said there were cases of heart attacks from it.
It wont kill you but it just doesnt make sense to do it to waste your inhaler like that.
The inhaler is a medicine spray that goes directly to your lungs, taking it to much can agitate the lungs further, and worsen your condition, dont be stupid and take whats needed and no more.
Your body becomes resistant to the benifits of the meds.
The four hours of relief that you experience diminishes right down to nothing. After that you'll be needing nebulizer treatments wjich will give you up to 6 hours of relief. You abuse that and then you'll be hooked upto a oxygen bottle.
you will get really shaky and jittery, your heart rate will go up as well, use only as directed, if you need it more than that you need to call your dr
It would be like any other overdose, it could be deadly or damage you lungs and heart.